Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 30, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 9, 2024, 12:22 AM EDT for Fannin County, Lumpkin County, Union County, Georgia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2024, 12:22 AM EDT (04:22 UTC)
- Expired
- Jul 9, 2024, 4:27 AM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fannin County, GA, Lumpkin County, GA, Union County, GA
The radar
The Atlanta radar (KFFC), 152 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552
WGUS52 KFFC 090422
FFWFFC
GAC111-187-291-091015-
/O.NEW.KFFC.FF.W.0030.240709T0422Z-240709T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1222 AM EDT Tue Jul 9 2024
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Southeastern Fannin County in north central Georgia...
Central Lumpkin County in north central Georgia...
Southwestern Union County in north central Georgia...
* Until 615 AM EDT.
* At 1222 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 3 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Suches, Gaddistown, Gooch Mountain Shelter, Camp Merrill, Hawk
Mountain Shelter, Margret, Woods Hole Shelter, Porter Springs,
Blood Mountain Shelter, Stover Creek Shelter, Springer Mountain
Shelter, Nimblewill, Black Gap Shelter and Vogel State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3464 8420 3480 8419 3481 8414 3481 8404
3478 8390 3473 8389 3464 8393 3457 8404
3453 8417 3454 8419 3460 8419 3462 8420
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$1 follow-up statement
443
WGUS72 KFFC 090827
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
427 AM EDT Tue Jul 9 2024
GAC111-187-291-090837-
/O.CAN.KFFC.FF.W.0030.000000T0000Z-240709T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fannin GA-Lumpkin GA-Union GA-
427 AM EDT Tue Jul 9 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN FANNIN, CENTRAL
LUMPKIN AND SOUTHWESTERN UNION COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3464 8420 3480 8419 3481 8414 3481 8404
3478 8390 3473 8389 3464 8393 3457 8404
3453 8417 3454 8419 3460 8419 3462 8420
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 10:17 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 8, 10:17 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
1017 PM EDT Mon Jul 8 2024
...Evening Update...
.UPDATE...
Issued at 1003 PM EDT Mon Jul 8 2024
Scattered thunderstorms are continuing across a portion of north
Georgia this evening. Several storms have been strong to severe,
producing gusty to damaging winds and hail up to around 1.25" in
diameter per several public reports. Additionally, these storms
have been slow-movers and/or are back-building, so very heavy
rainfall has also been a concern. A Flash Flood Warning has been
issued for extreme southern Gordon, western Bartow, and eastern
Floyd Counties until 4 AM Tuesday. Across this area, 2.5" to 3.5"
of rain have fallen over the last 3 hours, and an additional 1" to
2" of rain are possible. PWAT of 1.8" or greater and 1000-1500
J/kg of MLCAPE should keep showers and storms going for the next
few hours. Will need to monitor for additional heavy rainfall
across portions of north Georgia for the next few hours as soils
become saturated.
Martin
&&
.SHORT TERM...
(This afternoon through Tuesday)
Issued at 226 PM EDT Mon Jul 8 2024
Key messages:
- Heat Advisory is in effect for central and eastern GA until 8
pm. Heat indices above 105 will be possible.
- Scattered afternoon and evening storms each day.
This morning started with a solid bank of low clouds SE of the
Atlanta metro area to Macon and points E. These clouds were very
slow to erode and thin, with some clouds making their way into the
metro area. As of this writing, most of these clouds had finally
lifted and thinned. However, this has thus far suppressed deeper
convection and delayed heating. Nevertheless, temperatures are
nearly caught up with the diurnal curve being followed by other
areas, and the Heat Advisory still looks to be on track.
Another consequence of the earlier low clouds has been that
initial shower and thunderstorm development has been on the
periphery of the early cloud area, probably due to both
differential heating and the skewing of the diurnal temperature
curve. Expect shower and thunderstorm activity to eventually fill
in (especially from Macon to Athens), with scattered coverage
across much of the area. Thunderstorm activity may be a bit more
suppressed near and NW of the Atlanta metro area, due to
subsidence on the far NE periphery of Beryl.
As convection dies down overnight, lows will drop to the lower to
mid 70s across most of the area (with mid to upper 60s in the NE
mountains). The forecast for Tue will be very similar to today's,
with scattered diurnal showers and thunderstorms across much of
the area. Daytime highs will also be similar, with perhaps a
slight uptick in heat indices. As a result, another Heat Advisory
may be necessary.
Thunderstorm activity during the short term is mostly expected to
remain below severe limits due to the limited shear, light winds
through most of the column, and the moist profiles. However,
strong to borderline severe winds are possible in the strongest
storms due to precip loading. Additionally, due to the high
precipitable water values and slow storm motion, locally heavy
rains are possible in the strongest or more persistent storms.
/SEC
&&
.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 226 PM EDT Mon Jul 8 2024
The beginning of the long term forecast period kicks off with the
remnants of Beryl skirting off to the northeast across the Ohio
River Valley. Northwest Georgia will experience the effects of the
drier air wrapping around the backside of the system first with
surface dewpoints dropping into the mid 60s. Despite the drier air
beginning to infiltrate the area, diurnal showers and
thunderstorms are still possible on Wednesday primarily for
locations across the northeast Georgia mountains the eastern
central Georgia. As this relatively dry airmass (at least by
summer standards) continues to progress southward Thursday and
Friday, most locations will experience dewpoints in the 60s. This
drier airmass will ultimately limit our afternoon rain and
thunderstorm chances to a slight to low end chance, which won't
exactly do us any favors regarding making any appreciable areawide
improvement on current drought conditions. However, the drier
airmass will at least give us a brief reprieve from widespread
triple digit heat index values on Thursday and Friday. As surface
moisture returns over the weekend and high pressure builds in
aloft, hot temperatures and triple digit heat index values return
as well as more widely scattered showers and thunderstorms. Daily
maximum temperatures in the low to mid 90s will warm through the
weekend into the upper 90s for many locations. QPF through the
period has continued to plummet with areas east of the I- 75
corridor seeing up to 3 tenths of an inch with areas west
receiving as little as a trace. Locally higher amounts will be
possible in any thunderstorms that transpire this week.
KAB
&&
.AVIATION...
(00Z TAFS)
Issued at 755 PM EDT Mon Jul 8 2024
Evolution of convection may be tricky this evening. TSRA across
central GA are weakening, but new storms have developed across NW
GA. Will need to monitor this activity in the event that it
impacts any of the Atlanta area sites over the next few hours.
Otherwise, may be contending with areas of low cigs/vis overnight
into tomorrow (Tuesday) morning. Maintaining the previous shift's
TEMPOs for said restrictions. Winds will be light/VRB to calm
overnight, becoming SSW to SW at 3-8 kts tomorrow. Scattered
convection is expected again tomorrow, generally after 18z.
//ATL Confidence...00Z Update...
Medium confidence on evolution of convection this evening and
coverage of cigs/decreased vis overnight/tomorrow morning. High
confidence on all other elements.
Martin
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 73 94 75 93 / 40 50 30 50
Atlanta 75 93 75 90 / 40 50 20 40
Blairsville 69 88 70 84 / 40 60 50 50
Cartersville 72 94 73 89 / 100 60 30 40
Columbus 75 94 77 93 / 40 60 10 40
Gainesville 74 92 75 89 / 40 50 40 50
Macon 74 95 75 93 / 40 50 10 40
Rome 74 94 74 88 / 60 50 30 40
Peachtree City 73 93 74 91 / 40 50 20 30
Vidalia 75 94 76 92 / 40 70 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...SEC
LONG TERM....KAB
AVIATION...MartinHazardous weather outlook, Jul 8, 9:43 PM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 943 PM EDT Mon Jul 8 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 943 PM EDT Mon Jul 8 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered thunderstorms may continue across portions of north Georgia past midnight. A few strong storms could produce locally heavy rainfall, frequent lightning, and hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are expected across portions of the area each day. Coverage of storms will generally be maximized during the afternoon and evening hours each day. The risk for widespread severe weather remains low. Heat index values of 100 to 105 degrees are expected across portions of the area on Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 8, 10:29 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1029 PM EDT Mon Jul 8 2024
GAZ006-007-090300-
Gilmer GA-Fannin GA-
1029 PM EDT Mon Jul 8 2024
...A strong thunderstorm will impact portions of eastern Gilmer and
southeastern Fannin Counties through 1100 PM EDT...
At 1029 PM EDT, a strong thunderstorm was over Roy, or near Ellijay,
moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
East Ellijay, Dial, Springer Mountain Shelter, Cartecay, Pisgah,
Stover Creek Shelter, Hurst, Roy, and Black Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3486 8417 3467 8414 3461 8419 3460 8419
3462 8420 3460 8422 3460 8425 3457 8426
3457 8430 3458 8431 3458 8433 3457 8433
3457 8443 3474 8448
TIME...MOT...LOC 0229Z 258DEG 9KT 3467 8437
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 10:55 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1055 PM EDT Mon Jul 8 2024
GAZ006-007-090330-
Gilmer GA-Fannin GA-
1055 PM EDT Mon Jul 8 2024
...A strong thunderstorm will impact portions of northeastern Gilmer
and northeastern Fannin Counties through 1130 PM EDT...
At 1055 PM EDT, a strong thunderstorm was near Higdon, or near Blue
Ridge, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Blue Ridge, Morganton, Mineral Bluff, Cherry Log, Higdon, Colwell,
Hurst, Loving, and Epworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3477 8414 3477 8442 3491 8451 3499 8434
3499 8423
TIME...MOT...LOC 0255Z 250DEG 8KT 3485 8440
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 11:07 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1107 PM EDT Mon Jul 8 2024
GAZ007-013>015-090345-
Gilmer GA-Dawson GA-Pickens GA-Lumpkin GA-
1107 PM EDT Mon Jul 8 2024
...A strong thunderstorm will impact portions of west central
Lumpkin, southeastern Gilmer, western Dawson and eastern Pickens
Counties through 1145 PM EDT...
At 1107 PM EDT, a strong thunderstorm was over Fausett Lake, or 8
miles east of Jasper, moving north at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jasper, Amicalola Falls State Park, Sequoyah Lake, Len Foote Hike
Inn, Lake Tamarack, Marblehill, Tate, Nimblewill, Juno, and Fausett
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3439 8420 3439 8446 3462 8451 3458 8407
TIME...MOT...LOC 0307Z 198DEG 5KT 3449 8428
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 11:38 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EDT Mon Jul 8 2024
GAZ008-015-090430-
Union GA-Lumpkin GA-
1138 PM EDT Mon Jul 8 2024
...A strong thunderstorm will impact portions of west central Lumpkin
and south central Union Counties through 1230 AM EDT...
At 1138 PM EDT, a strong thunderstorm was near Camp Merrill, or near
Dahlonega. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dahlonega, Hawk Mountain Shelter, Nimblewill, Camp Merrill, and Gooch
Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3455 8392 3449 8414 3451 8416 3459 8419
3460 8419 3467 8414 3471 8406
TIME...MOT...LOC 0338Z 338DEG 4KT 3458 8409
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 8, 11:46 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1146 PM EDT Mon Jul 8 2024
GAZ007-013-014-090430-
Gilmer GA-Dawson GA-Pickens GA-
1146 PM EDT Mon Jul 8 2024
...A strong thunderstorm will impact portions of Gilmer, western
Dawson and Pickens Counties through 1230 AM EDT...
At 1145 PM EDT, a strong thunderstorm was near Sequoyah Lake, or near
Jasper. This storm was nearly stationary.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Jasper, Ellijay, East Ellijay, Talking Rock, Amicalola Falls State
Park, Sequoyah Lake, Talona, Tails Creek, Marblehill, Juno, Fausett
Lake, Len Foote Hike Inn, Cartecay, Pisgah, Blaine, Lake Tamarack,
Cherry Log, Mountaintown, Tate, and Roy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3481 8437 3457 8419 3454 8419 3449 8413
3438 8426 3438 8430 3446 8456 3470 8466
3475 8465 3476 8464
TIME...MOT...LOC 0345Z 215DEG 2KT 3456 8444
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 9, 12:13 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1213 AM EDT Tue Jul 9 2024
GAZ006-008-015-090500-
Union GA-Lumpkin GA-Fannin GA-
1213 AM EDT Tue Jul 9 2024
...Strong thunderstorms will impact portions of northern Lumpkin,
southern Union and southeastern Fannin Counties through 100 AM EDT...
At 1213 AM EDT, a line of strong thunderstorms was along a line
extending from near Vogel State Park to Black Gap Shelter. These
storms were nearly stationary.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Suches, Margret, Camp Merrill, Woods Hole Shelter, Springer Mountain
Shelter, Owltown, Vogel State Park, Stover Creek Shelter, Hawk
Mountain Shelter, Blood Mountain Shelter, Gaddistown, Gooch Mountain
Shelter, Nimblewill, and Black Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3474 8382 3473 8383 3472 8385 3471 8386
3461 8401 3455 8418 3458 8420 3461 8419
3462 8420 3464 8420 3465 8422 3474 8420
3481 8416 3485 8388
TIME...MOT...LOC 0413Z 225DEG 3KT 3479 8388 3461 8418
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jul 8, 8:29 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 8, 8:50 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 8, 9:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 8, 9:00 PM EDT | Special Weather Statement | FFC | Walker | 30 min |
| Jul 8, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 16 min |
| Jul 8, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 23 min |
| Jul 8, 9:54 PM EDT | Flash Flood Warning | FFC | Bartow, Floyd, Gordon | 4 hr |
| Jul 8, 9:56 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Jul 8, 10:25 PM EDT | Special Weather Statement | FFC | Gilmer | 35 min |
| Jul 8, 10:29 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Jul 8, 10:55 PM EDT | Special Weather Statement | FFC | Fannin | 35 min |
| Jul 8, 11:07 PM EDT | Special Weather Statement | FFC | Dawson | 38 min |
| Jul 8, 11:38 PM EDT | Special Weather Statement | FFC | Lumpkin | 52 min |
| Jul 8, 11:46 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 44 min |
| Jul 8, 11:58 PM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Pickens | 4 hr |
| Jul 9, 12:13 AM EDT | Special Weather Statement | FFC | Union | 47 min |
| Jul 9, 12:29 AM EDT | Special Weather Statement | FFC | White | 46 min |
| Jul 9, 3:08 AM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 57 more | 17 hr |
| Jul 9, 3:21 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Jul 9, 3:27 PM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
| Jul 9, 3:37 PM EDT | Special Weather Statement | FFC | Bibb | 23 min |
| Jul 9, 3:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 9, 4:12 PM EDT | Special Weather Statement | FFC | Pike | 33 min |
| Jul 9, 4:22 PM EDT | Special Weather Statement | FFC | Harris | 23 min |
| Jul 9, 4:47 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 9, 5:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jul 9, 5:07 PM EDT | Special Weather Statement | FFC | Clayton | 38 min |
| Jul 9, 5:12 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jul 9, 5:43 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 32 min |
| Jul 9, 6:13 PM EDT | Special Weather Statement | FFC | Newton, Walton | 32 min |
| Jul 9, 6:44 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.